# SDR DALA2016030801805

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 77,088 hours, 34,526 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RUSTED, NR 2 SLAT OTBD, INBD SUPPORT BEARING HAS RUST COMING OUT OF IT. SUMMARY NR FOR ADDITIONAL INFORMATION 001-0258:2020-2339/008. CLEANED AND LUBED  BEARING IAW PS 900-2-1001-0258:2020-2339/008.
